# SDR MASA2011082403557

- Difficulty date: August 23, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,979 hours, 12,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION INTERMMITENT.  MX WORKING.  ADJUSTED OUTER HANDLE AND R2 PX 107
